# SDR AALA201712279048

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 271NF IN PASSENGER CABIN. REPLACED THE FLOOR PANEL IAW EA 275858,  AND SRM 53-02-00-300-010.
